MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ckj/sfv114

Медицинская библиотека · Clinical kidney journal · 2015

Drug-induced Fanconi syndrome associated with fumaric acid esters treatment for psoriasis: a case series.

Balak Deepak M W, Bouwes Bavinck Jan Nico, de Vries Aiko P J, Hartman Jenny, Neumann Hendrik A Martino, Zietse Robert, Thio Hok Bing

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Fumaric acid esters (FAEs), an oral immunomodulating treatment for psoriasis and multiple sclerosis, have been anecdotally associated with proximal renal tubular dysfunction due to a drug-induced Fanconi syndrome. Few data are available on clinical outcomes of FAE-induced Fanconi syndrome.

METHODS

Descriptive case series with two cases of Fanconi syndrome associated with FAE treatment diagnosed at two Dutch university nephrology departments, three cases reported at the Dutch and German national pharmacovigilance databases and six previously reported cases.

RESULTS

All 11 cases involved female patients with psoriasis. The median age at the time of onset was 38 years [interquartile range (IQR) 37-46]. Patients received long-term FAEs treatment with a median treatment duration of 60 months (IQR 28-111). Laboratory tests were typically significant for low serum levels of phosphate and uric acid, while urinalysis showed glycosuria and proteinuria. Eight (73%) patients had developed a hypophosphataemic osteomalacia and three (27%) had pathological bone fractures. All patients discontinued FAEs, while four (36%) patients were treated with supplementation of phosphate and/or vitamin D. Five (45%) patients had persisting symptoms despite FAEs discontinuation.

CONCLUSIONS

FAEs treatment can cause drug-induced Fanconi syndrome, but the association has been reported infrequently. Female patients with psoriasis treated long term with FAEs seem to be particularly at risk. Physicians treating patients with FAEs should be vigilant and monitor for the potential occurrence of Fanconi syndrome. Measurement of the urinary albumin:total protein ratio is a suggested screening tool for tubular proteinuria in Fanconi syndrome.

Для цитирования: Balak Deepak M W, Bouwes Bavinck Jan Nico, de Vries Aiko P J, Hartman Jenny, Neumann Hendrik A Martino, Zietse Robert, Thio Hok Bing. Drug-induced Fanconi syndrome associated with fumaric acid esters treatment for psoriasis: a case series.. Clinical kidney journal. 2015. DOI: 10.1093/ckj/sfv114.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.